# SDR DL72S020133

- Difficulty date: February 2, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 68,166 hours, 51,772 cycles
- Engine time: 53,326 hours, 58,820 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 656740214
- Part serial: 35826
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 53,326 hours, 58,820 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON APU SHUTDOWN FOUND APU EXHAUST FIRE OVER RIGHT WING COULD NOT PUT OUT HAD TO CALL FIRE DEPT TO PUT OUT FIRE.  ALSO, FIRE BLISTERED WING TO FUSELAGE PANEL ABOVE APU EXHAUST ON FUSELAGE.  FOUND APU BAD, REPLACED SAME.
